# SDR YENA20120429489

- Difficulty date: April 29, 2012
- Submitted: May 2, 2012
- Operation: Air carrier
- Aircraft: N318JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000364
- Aircraft time: 5,487 hours, 3,321 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Door
- Condition: Obstructed
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 6485 JFK-BNA, ON MAINTENANCE CHECK FOUND RT OVERWING EXIT DOOR STUCK. REMOVED RT OVERWING DOOR IAW 52-20-00.  INSPECTED AFTER REMOVAL AND FOUND PAINT RESIDUE BETWEEN DOOR SEAL AND CONTACT SURFACE.  ALSO FOUND DUST SEAT GLUE IN CONTACT WITH SIDEWALL AREA.  CLEANED AND OPS CHECKED NORMAL IAW AMM 52-20-00.
